Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 9, N. 1, 2017)
Papers
Miscellany
Issues
Vol. 9, N. 1, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 1, Number 1
February 26, 2009


Papers

Hrushikesh N. Mhaskar (1-25)
Polynomial operators and local smoothness classes on the unit interval, II  Full text 
Ioan Rasa (27-36)
Asymptotic behaviour of certain semigroups generated by differential operators  Full text 
Paul Sablonnière (37-53)
Rational Bernstein and spline approximation. A new approach  Full text 
József Szabados (55-65)
Interpolation by elliptic functions  Full text 
Hakop Hakopian, Kurt Jetter and Georg Zimmermann (67-81)
Vandermonde matrices for intersection points of curves  Full text 
Manfred von Golitschek (83-96)
Penalized Least Squares Approximation Problems  Full text 
András Kroó (97-109)
New results and open problems in approximation of convex and star-like surfaces by algebraic level surfaces  Full text 
Marie-Laurence Mazure (111-143)
On differentiation formulae for Chebyshevian Bernstein and B-spline bases  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 15/12/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno